Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

do birthcontrol pills make u gain weight ?

or even make it hard too loose weight ?

Answer Question
 
ashley_nick30

Asked by ashley_nick30 at 12:48 PM on Sep. 28, 2009 in Health

Level 1 (0 Credits)
Answers (6)
  • Even if you get that extra pound or 2 it's nothing compared to what a baby does to you! Some depression medications can also cause a few lbs too.
    h3art2h0m3

    Answer by h3art2h0m3 at 12:51 PM on Sep. 28, 2009

  • It does make most women gain weight.
    Anonymous

    Answer by Anonymous at 12:52 PM on Sep. 28, 2009

  • Yes they do. The purpose of hormonal BC is to trick your body into thinking it is pregnant so you don't ovulate, and of course if you are pregnant your body is suppose to want to gain weight.
    Anonymous

    Answer by Anonymous at 12:52 PM on Sep. 28, 2009

  • I don't gain weight with them. I've been able to finally start losing weight since I had my IUD removed. It made me gain back all the weight I'd lost PP (about 25lb) within like 3 months. Once I had it removed and got back on the pill, I started losing weight no problem. Seems like I gained about 3lb in high school when my doctor started putting me on pills (for something I can't remember the name of, but basically cramps so bad that I passed out at school from them), but after she switched me to Yasmin, I lost it and only had weight gain around my period where I was bloated. It's the same now, too.

    Everyone is different and every pill is different.
    Mrs.BAT

    Answer by Mrs.BAT at 1:04 PM on Sep. 28, 2009

  • I have always gained weight with anykind of birthcantrol, especially when I was on the depo shot.....Ugg I quit using birth control and we just use condoms and then no side affects mya not be the best but I'd rasther not have the weight gain either..Good Luck Sweetie..
    Korysmom96

    Answer by Korysmom96 at 1:35 PM on Sep. 28, 2009

  • For me I haven't had the issue of gaining weight or BC making it hard for me to lose weight. I know some have had that problem with BC.
    Babydoll1015

    Answer by Babydoll1015 at 8:31 PM on Sep. 28, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.